| Model Number |
MMT-523NAB |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
03/15/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer called and reported that they received emergency medical assistance and got hospitalized due to low blood glucose on (b)(6) 2020 with blood glucose of 30 to 40 mg/dl at the time of the incident.The customer was at 61 to 110 mg/dl at the time of the call.The customer used food and was given intravenous glucose to treat.The customer did not mention any symptoms.The customer was wearing the insulin pump during the incident.Troubleshooting was completed and no other issues were found.The customer was using a competitor's sensor system and no meter.The insulin pump will not be returned for analysis.